# SDR SWIA200110507

- Difficulty date: December 29, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 3,753 hours, 3,209 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: 3324
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLIGHT SPOILERS FAULT MESSAGE ON TAXI OUT.  CONSULTED WITH MAINTENANCE.  RESET CIRCUIT BREAKERS AS DIRECTED.  OPS CHECK GOOD.  WHILE ROLLING THE YOKE LEFT DURING FLIGHT CONTROL CHECK, LEFT SPOILERON AND LEFT FLIGHT SPOILER BOTH DEPLOY, RECEIVED A FLT SPOILERS FAULT STATUS MESSAGE.  REMOVED AND REPLACED LEFT OUTBOARD PCU.  OPS AND LEAK CHECK GOOD.
